# SDR UALA2009111603548

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 77,441 hours, 12,581 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP FROM ROW 27-34HJ.  TRIED TO REPLACE BATTERY PACKS LOCATED BETWEEN SEATS 37 & 38HJ AND AT SEAT 22HJ, NO HELP.  INSTALLED ORIGINAL BATTERY.  DISCONNECTED EA SEAT FROM 27-34HJ FOR SHORTS, NO HELP.  RE-INSTALLED AND SECURED BACK CONNECTORS.  NEEDS MORE T-S.  REPLACED BATTERY PACK AT SEAT 32K, CHECKS GOOD.
